| Article ID | Journal | Published Year | Pages | File Type |
|---|---|---|---|---|
| 4649099 | Discrete Mathematics | 2010 | 6 Pages |
Abstract
We show that the first- and second-order Reed-Muller codes, R(1,m) and R(2,m), can be used for permutation decoding by finding, within the translation group, (mâ1)- and (m+1)-PD-sets for R(1,m) for mâ¥5,6, respectively, and (mâ3)-PD-sets for R(2,m) for mâ¥8. We extend the results of Seneviratne [P. Seneviratne, Partial permutation decoding for the first-order Reed-Muller codes, Discrete Math., 309 (2009), 1967-1970].
Keywords
Related Topics
Physical Sciences and Engineering
Mathematics
Discrete Mathematics and Combinatorics
Authors
J.D. Key, T.P. McDonough, V.C. Mavron,
